Alert archive / New Jersey / Frost Advisories in 2010

Frost Advisory 7, NWS Philadelphia/Mount Holly

October 9, 20104 counties in Pennsylvania; 5 counties in New Jersey

NWS Philadelphia/Mount Holly issued this frost advisory at Oct 9, 2010, 4:00 AM EDT for 4 counties in Pennsylvania; 5 counties in New Jersey. It took effect at Oct 10, 2010, 12:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2010, 4:00 AM EDT (08:00 UTC)
In effect from
Oct 10, 2010, 12:00 AM EDT
Expired
Oct 10, 2010, 8:00 AM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 112 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2010-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2010-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2566 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

657 
WWUS71 KPHI 090800
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EDT SAT OCT 9 2010
 
NJZ001-007>010-PAZ054-055-061-062-092100-
/O.NEW.KPHI.FR.Y.0007.101010T0400Z-101010T1200Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH-
NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...ALLENTOWN...
BETHLEHEM...EASTON
400 AM EDT SAT OCT 9 2010

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
SUNDAY. 

THE COMBINATION OF LIGHT WINDS, CLEAR SKIES AND LOW TEMPERATURES
MAINLY IN THE MID TO UPPER 30S WILL HELP PRODUCE AREAS OF FROST 
TONIGHT. THIS IS MOST LIKELY TO OCCUR IN LOW LYING AND MORE RURAL
AREAS. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. PLEASE PICK ANY
REMAINING FRUITS AND VEGETABLES. PLEASE BRING INDOORS ANY TROPICAL
TYPE PLANTS. FROST SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED.

&&

$$

TFG
2 follow-up statements
386 
WWUS71 KPHI 091903
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
303 PM EDT SAT OCT 9 2010

NJZ001-007>010-PAZ054-055-061-062-101200-
/O.CON.KPHI.FR.Y.0007.101010T0400Z-101010T1200Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH-
NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...ALLENTOWN...
BETHLEHEM...EASTON
303 PM EDT SAT OCT 9 2010

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT SUNDAY. 

WITH CLEAR SKIES AND LIGHT WINDS TONIGHT, TEMPERATURES WILL DROP
INTO THE MID TO UPPER 30S. THESE CONDITIONS WILL ALLOW FOR THE
FORMATION OF FROST OVER THE MORE RURAL AND HIGHER
ELEVATIONS...THIS IS THE FIRST WIDESPREAD FROST OF THE SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. PLEASE PICK ANY
REMAINING FRUITS AND VEGETABLES. PLEASE BRING INDOORS ANY
TROPICAL TYPE PLANTS. FROST SENSITIVE OUTDOOR PLANTS MAY BE
KILLED IF LEFT UNCOVERED.

&&

$$

HEAVENER
640 
WWUS71 KPHI 101202
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
802 AM EDT SUN OCT 10 2010

NJZ001-007>010-PAZ054-055-061-062-101315-
/O.EXP.KPHI.FR.Y.0007.000000T0000Z-101010T1200Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH-
NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...ALLENTOWN...
BETHLEHEM...EASTON
802 AM EDT SUN OCT 10 2010

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES WILL BEGIN TO INCREASE AS THE SUN BEGINS TO RISE THIS
MORNING. EARLY MORNING LOWS BOTTOMED OUT IN THE LOW 30S IN SOME
SPOTS, BUT HAVE ALREADY REBOUNDED INTO THE MID 30S, THEREFORE THE
FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

HEAVENER

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this frost advisory went out at Oct 9, 3:40 AM EDT, 20 minutes earlier.

Area forecast discussion, Oct 9, 3:40 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 AM EDT SAT OCT 9 2010

.SYNOPSIS...
A COLD FRONT OVER UPSTATE NEW YORK WILL SAG SOUTH TODAY AND MOVE
THROUGH THE FORECAST AREA BY EARLY THIS EVENING. A HIGH PRESSURE
SYSTEM NORTH OF THE GREAT LAKES WILL BUILD OVER THE REGION TONIGHT
BEFORE WEAKENING ON SUNDAY. A SECOND COLD FRONT SHOULD MOVE INTO THE
MIDDLE ATLANTIC STATES SUNDAY NIGHT AND STALL ON MONDAY. A WAVE OF
LOW PRESSURE WILL THEN RIDE ALONG THE FRONT AND PASS EAST OF NEW
JERSEY ON TUESDAY. HIGH PRESSURE WILL BRIEFLY RETURN ON WEDNESDAY.
THEN A SLOW MOVING COLD FRONT SHOULD MOVE THROUGH THE NORTHEAST
THURSDAY OR THURSDAY NIGHT AND BE FOLLOWED BY A HIGH PRESSURE
SYSTEM OF PACIFIC ORIGIN FOR LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WRF-NMM INITIALIZED SLIGHTLY BETTER THAN THE GFS OFF THE 00Z
SOUNDINGS, BUT ITS MODEL SOLUTION IS ALONG THE SLOWER ENVELOPE OF
ALL THE MODELS AND WE OPTED TO FOLLOW A COMPROMISE SOLUTION FOR
THIS PACKAGE.

BACKDOOR COLD FRONT WILL MOVE SOUTH ACROSS THE REGION LATER TODAY.
EXCEPT FOR A WIND SHIFT TO THE NORTH, IT SHOULD GO BY AND BE
HARDLY NOTICED. THE MODELS ARE FORECASTING SOME OMEGA NORTH DURING
THIS MORNING AND WE SUPPOSE SOME CLOUDS SHOULD FORM. BUT THE
EXTENT AND DURATION SHOULD BE FLEETING. THE MODELS CONTINUE TO BE
DRY. TRICKIER PART IS ALWAYS THE AIR MASS TRANSITION AS THE 12Z
SOUNDINGS WOULD SUPPORT 80S ALONG THE COASTAL PLAIN. HERE THE GFS
IS OFTEN A BIT TOO FAST AND MAX TEMPS WILL LEAN TOWARD NAM MOS,
ESPECIALLY FOR THE SOUTHERN HALF OF THE CWA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
HI PRES BUILDS QUICKLY SE TONIGHT AND UNLIKE THE PAST TWO NIGHTS
WINDS SHOULD BECOME LIGHT AND VARIABLE. DRIER AIR, DEEPER NORTH
WILL WORK ITS WAY INTO OUR CWA. ITS ALL A LIKELY SCENARIO FOR
FROST IN THE NORTHERN PART OF OUR CWA. WHILE SOME AT OR SUB
FREEZING TEMPS ARE POSSIBLE, WE DO NOT BELIEVE THE AREAL EXTENT OR
DURATION WILL BE LONG ENOUGH TO WARRANT A FREEZE WARNING. FARTHER
TO THE SOUTH, THE MODELS ARE BEING CONSISTENT IN KEEPING FCST DEW
POINTS ABOVE FREEZING. WE DID ADD SOME PATCHY FROST IN THE NJ PINE
BARRENS AS THEY DO RADIATE QUITE EFFICIENTLY, BUT AT THIS POINT WE
CAN USE THE SAME FREEZE REASONING THERE AS THE EXTENT DOES NOT
WARRANT AN ADVISORY ATTM. BASED ON THE FCST DEW POINT TEMPS WE
LEANED TOWARD OR LOWER THAN THE COOLER STAT GUIDANCE WHICH WAS GFS
MOS IN MOST PLACES.

THE HI PRESSURE SYSTEM GETS CLIPPED BY A CHANNELIZED VORT MAX
EARLY SUNDAY AND THIS OPENS THE DOOR TO WHAT NOW APPEARS TO BE A
SECOND FRONTAL PASSAGE. THE AMOUNT OF MOISTURE AVAILABLE STILL
LOOKS VERY LIMITED AND WE WILL BE HARD PRESSED TO GET TOO MANY
CLOUDS. GIVEN WE HAVE BEEN RIDING ON THE HIGH END OF STAT GUIDANCE
FOR MAX TEMPS LATELY WE SIDED WITH THE HIER GFS MOS.

THE NEXT COLD FRONT SHOULD MOVE INTO OUR CWA ON MONDAY NIGHT. THE
GFS GENERATES SOME PRECIPITATION EAST AS THIS FRONT MOVES THROUGH.
WHILE THE FORECAST SOUNDING DOES SHOW SOME HI BASED CAPE, THERE IS
CONSIDERABLE CIN FCST BELOW IT AND THE OVERALL MOISTURE LOOKS TOO
FRAGMENTED/LIMITED FOR AN UNDERRUNNING PRECIPITATION TRIGGER TO
OCCUR ATTM. LATEST EURO IS DRY. THE EXTRA MOISTURE DOES CAST SOME
DOUBT ABOUT MIN TEMPS AND SINCE CONFIDENCE IS LOWER THAN AVERAGE,
WE TOOK A STAT GUIDANCE COMPROMISE.

FOR MONDAY AND MONDAY NIGHT THE MODELS CONTINUE TO SHOW THE
POTENTIAL FOR SOME PRECIPITATION. THE LARGE VORTEX OVER EASTERN
CANADA WILL CIRCULATE SOME PRETTY COLD TEMPERATURES ALOFT AROUND
IT. THIS IS PRODUCING SOME ROBUST FCST TT VALUES FROM SUNDAY NIGHT
INTO MONDAY NIGHT. WHILE THE FRONTAL BOUNDARY WILL BE LINGERING IN
THE AREA, THE FCST SOUNDINGS ARE STILL SHOWING SOME CIN
CONTINUING. THE LFC IN SOME AREAS ARE UP AROUND 10K. BY MONDAY
NIGHT THE GFS STARTS TIGHTENING THE THERMAL GRADIENT AS ANOTHER
SFC HIGH PRESSURE SYSTEM BUILDS TOWARD THE REGION. THIS INCREASES
THE FCST FGEN FORCING AND WE ALSO SEE AN INCREASE IN THE MID LEVEL
QVEC CONVERGENCE NORTH. ALSO IS LOCALE OF ENTRANCE REGION OF H2.5
JET. RIGHT NOW THE INSTABILITY SOUTH (WHERE WE ADDED ISOLATED
THUNDER) AND THE FORCING NORTH ARE SEPARATED. THE TWO MIGHT
OVERLAP BEFORE WE PUT THIS TO REST, BUT FOR NOW WHERE/IF IS
UNCERTAIN. WHILE CONFIDENCE IS INCREASING ABOUT THE SCENARIO
UNFOLDING THE WHERE IS TOUGHER TO PEG AT THIS FCST DISTANCE AND
THE LATTER WILL LIMIT OUR POPS TO CHANCE. IT IS INTERESTING THAT
SREF POPS ARE QUITE LOW AND JOINED AT THE HIP ALMOST EXCLUSIVELY
TO THE INSTABILITY SOUTH. MONDAY COULD BE TOASTY SOUTH, NOT AS
SURE NORTH. WE HEDGED HIER VS STAT GUIDANCE SOUTH AND THE MOST IN
OUR LOWER DELMARVA.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
EARLY IN THE PD, A WEAK AREA OF LOW PRESSURE MAY BRING SOME SHOWERS
TO THE REGION INTO EARLY TUESDAY.  WHILE THERE IS SOME DISAGREEMENT
IN THE MDLS WRT TO THE ALIGNMENT OF THE SHWRS, SOME LOW POPS ARE
WARRANTED.  ATTM, IT APPEARS THAT THE BEST CHCS WOULD BE OVER NRN
PORTIONS OF THE REGION.

HIGH PRESSURE THEN BUILDS IN FOR THE SECOND HALF OF TUESDAY INTO
INTO WEDNESDAY NIGHT, BRINGING DRY AND PLEASANT WX.

THEN, A CDFNT IS EXPECTED TO APPROACH THE AREA FROM THE WEST
BEGINNING EARLY THURSDAY AND CLEARING THE COAST BY THURSDAY NIGHT.
THIS FRONT WILL BRING SHOWERS TO THE AREA AND POP CHCS APPEAR TO BE
HIGHER THEN THE EVENT EARLIER IN THE WEEK.  THERE IS SUBSTANTIAL
DISAGREEMENT WITHIN THE LONG RANGE MDLS AS TO WHAT HAPPENS WITH THE
FRONT BY ABOUT FRIDAY.

THE GFS HAS THE FRONT CLEARING THE COAST, THE UPR TROF REMAINS
PROGRESSIVE AND HI PRES BUILDS IN FOR THURSDAY NIGHT INTO THE
WEEKEND.  THIS WOULD BRING DRY AND PLEASANT WX ONCE AGAIN.  THE
08/12Z ECMWF HAS A MUCH DEEPER H5 TROF AND WHILE THE FRONT CLEARS
THE CST, THE STRONG UPR LOW MOVES OVER THE AREA  AND EVENTUALLY OFF
THE CST BY FRIDAY AFTN.  HOWEVER, THE CIRCULATION AROUND THIS LOW
WOULD KEEP THE POTENTIAL FOR SHOWERS INTO FRIDAY AND POSSIBLY EVEN
INTO SATURDAY.

THE LATEST ECMWF IS A BIG DEPARTURE FROM ITS PREV RUN AND NO OTHER
MDL INDICATES A SIMILAR SOLN ATTM. THE 00Z ECMWF HAS BECOME MORE
PROGRESSIVE AGAIN. THE UKMET APPEARS MORE PROGRESSIVE THAN THE
GFS, BUT NOT AS EXTREME AS THE ECMWF. FOR NOW, WILL KEEP A DRY
FCST AND AWAIT MORE RUN TO RUN CONSISTENCY IN THE ECMWF BEFORE
MAKING ANY ADDITIONAL CHANGES.

TEMPS LOOK TO BE AROUND NRML THROUGH THE PD.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

PLENTY OF VFR FLYING CONDITIONS IN STORE FOR THE AREA. A WEAK/DRY
FRONT WILL DROP ACROSS THE AREA TODAY AND HIGH PRESSURE FROM THE
UPPER GREAT LAKES WILL BUILD IN BEHIND IT. WINDS WILL SHIFT FROM
WRLY TO A N OR NW DIRECTION BEHIND THE FRONT BY THE AFTERNOON. WINDS
SPEEDS WILL PROBABLY INCREASE TO AROUND 10 KNOTS OR SO. FEW CLOUDS
WILL ACCOMPANY THE FRONT. VFR TONIGHT WITH SKC AND LIGHT VARIABLE
WINDS.

.OUTLOOK...
THE GOOD FLYING WEATHER WILL EXTEND INTO SUNDAY BUT CLOUDS WILL
INCREASE OVER THE AREA SUN NGT AS A FRONT APPROACHES THE AREA.
CONDITIONS WILL LIKELY REMAIN VFR SUN NGT INTO MONDAY...BUT MAY
DETERIORATE MON NGT AS THE FRONT GETS CLOSER AND SOME SHOWERS BEGIN
TO AFFECT THE AREA.

&&

.MARINE...
SMALL CRAFT CONDITIONS ARE NOT EXPECTED THE NEXT SEVERAL DAYS. A
WEAK FRONT WILL CROSS THE WATERS TODAY AND WINDS WILL SHIFT AROUND
TO N OR NW BEHIND IT. WINDS SPEEDS WILL PROBABLY BE AROUND 10 TO 15
KNOTS THIS MORNING AND THEN DECREASE SOMEWHAT THIS AFTERNOON.

HIGH PRESSURE WILL SETTLE ACROSS THE WATERS SUN AND THEN PASS TO THE
EAST. WINDS WILL SWING BACK AROUND TO SW BEHIND THE HIGH AND
INCREASE TO THE 10 TO 15 KNOT RANGE. A WEAK FRONT WILL AFFECT THE
WATER MON WHILE A WEAK LOW MOVES ALONG THE FRONT MON NIGHT.
SCATTERED SHOWERS MAY DEVELOP MON NGT.

&&

.TIDES/COASTAL FLOODING...
THE UPCOMING HIGH TIDE ALONG THE NJ SHORE MAY RESULT IN SOME SPOTTY,
MINOR TIDAL FLOODING AND A CFW STATEMENT WILL BE ISSUED FOR A SHORT
PERIOD AROUND THE TIMES OF HIGH TIDE (13Z). THE PRESENT DEPARTURES,
EXTRAPOLATING UNTIL 13Z, WOULD BRING LEVELS RIGHT AT THE MINOR
FLOODING MARK. A LOCAL IN-HOUSE EQUATION, WOULD RESULT IN ABOUT .3
FT LESS THAN CRITICAL LEVELS. WINDS WILL BECOME MORE SHORE-PARALLEL
AFTER FROPA THIS MORNING. MORE MINOR TIDAL FLOODING MAY HAPPEN SUN
MORNING TOO.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY FOR
     PAZ054-055-061-062.
NJ...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY FOR
     NJZ001-007>010.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...NIERENBERG
AVIATION...O'HARA
MARINE...O'HARA
TIDES/COASTAL FLOODING...O'HARA
Hazardous weather outlook, Oct 9, 3:49 AM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 AM EDT SAT OCT 9 2010

NJZ001-007>010-PAZ054-055-061-062-100800-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH-
NORTHAMPTON-
349 AM EDT SAT OCT 9 2010

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012-015>019-021-PAZ060-067>071-
100800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CUMBERLAND-BERKS-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
349 AM EDT SAT OCT 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ013-014-020-022>027-100800-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
349 AM EDT SAT OCT 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THE HIGH TIDE THIS MORNING WILL APPROACH MINOR TIDAL FLOODING LEVELS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE HIGH TIDE ON SUNDAY MORNING MIGHT APPROACH MINOR TIDAL FLOODING
LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-100800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
349 AM EDT SAT OCT 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 2:54 AM EDTCoastal Flood StatementPHIAtlantic, Burlington, Cape May, Monmouth, Ocean8 hr
Oct 9, 3:15 PM EDTCoastal Flood StatementPHIAtlantic, Burlington, Cape May, Monmouth, Ocean21 hr

Nearby

Frost Advisories in New Jersey, 2010Frost Advisories in Pennsylvania, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.